# SDR UIEA2018081801735

- Difficulty date: August 18, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,670 hours, 18,786 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR NOT SHOWING RETURNS ON STORMS. PERFORMED FIM TASK 34-43 FT 805 AND AMM 34-43-00 715. WXR OPERATES SATISFACTORY NO DEFECTS NOTED.
